# SDR AALA960666

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BELLY SKIN ABOVE STRINGER 27L, STATION 581.  REMOVED CORROSION OUT OF LIMITS.  CUT OUT AFFECTED AREA AND INSTALLED EXTERIOR REPAIR ON SKIN IAW SRM 53-30-3 AND SRM 51-10-6.  (M)
